0

Baby goose kitten  Lesjames57 wrote 11 months ago

Hi, My INR has to fall between 3.0-4.0 I have been getting DVT symptoms in my lower left calf. Is it possible to develop a DVT whilst on blood thinners?

Category: Blood Clots

Total Views: 372

Total Comments: 4

Disclaimer


All Comments (4)

Comment on this post  



1

Fantasy avatar 7  Jaci - (11) - posted 10 months ago

It is possible if you also have another abnormality within your body's your clotting system as a whole. If you don't have a clotting disorder it can happen but is very rare. Still it is not something to ignore especially if is the same leg/arm in which you have had previous DVTs. You will also note that most of the time you will see that the leg in which you experienced a previous DVT will swell and tend to ache on occasion. If, however, it becomes extremely larger than the other leg, is hot, extremely painful, or blue foot or hand make sure that you have it checked out ASAP.

One thing that amazes me is the level your INR must remain unless you have had a heart valve replacement. Good Luck

JACI

Reply to Jaci

0

Baby goose kitten  Lesjames57 - (92) - posted 10 months ago

Jaci, The reason my INR is so high is that i have Hughes syndrome, or Anti phospholipid syndrome.

Reply to Lesjames57

0

Puppy sleep  Cindy in nj - (4) - posted 6 months ago

Are you in the US?

Reply to Cindy in nj

0

Puppy sleep  Cindy in nj - (4) - posted 11 months ago

Yes, it is. Call your doctor or go to the ER if need be. Especially if area becomes swollen, blue, or cold, no pulse!

Reply to Cindy in nj

Start managing your Warfarin Register for Free